# SDR DALA201901310641

- Difficulty date: January 30, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N3745B
- Make and model: Boeing 737832
- Aircraft serial: 32373
- Aircraft time: 60,351 hours, 22,025 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0924234) DURING INSPECTION FOUND CRACKED WEB - INTERCOSTAL BTW BS312 AND BS328,RBL30 AT FWD GALLEY AREA. REPLACED WEB INTERCOSTAL BTW BS 312 AND BS 328 RBL30 AT FWD GALLEY AREA AS PER B737-800 SRM 51-40-02, 51-10-02 ITEM 9 AND DWG #141A5400.
